# SDR AWXA200700996

- Difficulty date: August 4, 2007
- Submitted: August 15, 2007
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 57,943 hours, 2,567 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361060500100
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C-07 CHECK - NR 5980238, CORROSION FOUND ON FLOORBOARD 222 FF, BS 709/ FR 16 - BS 808/ FR 20, -Y1292  TO  -Y1732.  REPLACED FLOORBOARD 222 FF, BS 709/ FR 16 - BS 808/ FR 20, -Y1292 TO -Y1732 I/A/W A320 SRM 51-72-11.
